On the ranks of certain finite semigroups of order-decreasing transformations.
Portugaliae mathematica, Tome 53 (1996) no. 1, pp. 23-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
transformation semigroups, Stirling numbers, totally ordered finite sets, partial one-to-one maps, generating sets, rank
@article{PORMA_1996__53_1_47476,
author = {Umar, Abdullahi},
title = {On the ranks of certain finite semigroups of order-decreasing transformations.},
journal = {Portugaliae mathematica},
pages = {23--34},
year = {1996},
volume = {53},
number = {1},
zbl = {0844.20050},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1996__53_1_47476/}
}
Umar, Abdullahi. On the ranks of certain finite semigroups of order-decreasing transformations.. Portugaliae mathematica, Tome 53 (1996) no. 1, pp. 23-34. http://geodesic.mathdoc.fr/item/PORMA_1996__53_1_47476/